# SDR AALA201808289013

- Difficulty date: August 27, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 55,478 hours, 24,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 15ABC AND 16ABC EMERGENCY LIGHT SHROUDS WERE DAMAGED.  THE AIRCRAFT WAS GROUNDED.  REPLACED  THE SHROUDS IAW CMM 25-22-52.
